MathSciNet Relay Station
MathSciNet bibliographic data
MR1041042 (92e:14049) 14N10 (14C17)
Aluffi, Paolo Two characteristic numbers for smooth plane curves of any degree. Trans. Amer. Math. Soc. 329 (1992), no. 1, 73–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement